, Volume 20, Issue 3, pp 481-484

Regadenoson induced acute ST-segment elevation myocardial infarction and multivessel coronary thrombosis

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
This is an excerpt from the content

A 41-year-old man with ischemic cardiomyopathy presented for regadenoson stress test with myocardial perfusion imaging (MPI). He had prior myocardial infarction (MI), a left anterior descending coronary artery (LAD) stent, and an implantable cardioverter-defibrillator (ICD). His baseline left ventricular systolic ejection fraction was 21%. He was on aspirin, carvedilol, lisinopril, lovastatin and clopidogrel. The MPI at rest demonstrated a large apical perfusion defect of the left ventricle (Figure 1). His pre- and post-stress test blood pressures were 120/79 and 129/90 mm Hg, and pre- and post-stress test heart rates were 75 and 114 bpm. The patient was asymptomatic, and thus did not receive aminophylline reversal after the stress test. About 15 minutes after the injection of regadenoson, he developed severe chest pain and acute ST-segment elevation in leads II, III, aVF, V4, V5 and V6 on the electrocardiogram (ECG), consistent with acute MI (Figure 2). The patient then had unstable v